• question-icon

    Suggest treatment for persistent dysuria and redness on vulva

default
Posted on Mon, 14 Dec 2015 in General Health
Question: I am suffering from urine infection since four months and having pain during urination and i have taken lot of medicines. last week doctor examined me find infection(red in color) at the mouth of the vagina and prescribed the following medicines 1.cifran 500 2.syscan 150 3.candid CL.Please suggest me how to recover from this? Doctor told this as a urine Infection
doctor
Answered by Dr. BR Hudda 35 minutes later
Brief Answer:
Urine culture and sensitivity test is advisable

Detailed Answer:
Hello
Welcome to XXXXXXX care magic
I had gone through your question very diligently and I really appreciate your concern.

At the outset I would like further information for better assessment of the condition like
Are you married or sexually active?
Are you having urgency or increased frequency of urination apart from pain?
Have you ordered any investigation?

I would advise you to go for battery of tests like CBC, Blood sugar, urine microscopy and urine culture and sensitivity test.

According to urine culture reports you may require a course of antibiotics under supervision.
Meanwhile have plenty of fluids 4 to 5 liters a day and maintain good hydration.
you should keep good personal hygiene.

Please write back to me with these details so that I will be able to tell you even more accurately.
Best wishes
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. BR Hudda 24 hours later
Sir
Thanks for your response.I am married and having 2 children of 7y&2.5y age.I am having pain during intercourse and also i am having urgency of urination.I am here with sending my reports. In spite of the reports cystoscopy was also done in that mild inflammation in trigone appears. Hence i request to please go through the reports and give me suggestions.
Thanking you sir
doctor
Answered by Dr. BR Hudda 9 hours later
Brief Answer:
Extended course of antibiotics is required

Detailed Answer:
Hello
Welcome again and thanks for all the details
I had gone through your reports very diligently and I will try to help you out in best possible way

Looking at your all the reports it's clear that you have urine infection with inflammation of bladder wall.
you need not to worry its a treatable condition and you will be alright after treatment.

In my opinion you need to take a course of antibiotics any drug to whom E Coli is sensitive, to be precise either amoxyclav or cefixine will definitely work and you may require a extended course for 10 to 14 day
Take regular medicines , maintain good personal hygiene and have plenty of fluids

Hope this helps you
Please feel free to discuss further
Best wishes
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2994 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  E coli

doctor1 MD

What causes constant boils? my daughter was born with fistula just below the ear which keeps getting infected with a boil about every six months,...

doctor1 MD

Yes, they just reported that my colonoscopy showed melanosis coli from my laxative abuse. I told them there was a problem, I have never used a...

doctor1 MD

Had a urinalysis done Friday. WBC present, mucus present, bacteria none, leucocytes 6-10. Culture was then done and came back 10,000-50,000 cfu/ml...

doctor1 MD

My Son recently got fever, cold and diarrhea Doctor gave him Taxim-o, Baby gesic, SInarest , Zinc suspension He also asked us to do stool culture...

doctor1 MD

Hi my name is XXXXXXX Harman. I have had diarrhea for the past 4 days. Can't seem to get it stopped. I've been trying that BRAT diet and taking...

doctor1 MD

Hi doctor, my son is 4 months old now. He is having NAN HA1 milk. His poop is grEen in colour. I checked the stool in the lab. He got entamoeba...

doctor1 MD

My son at the age of 13, for the past 2 months he is suffering watery tools with blood and lower abdominal pain ( right side )----In the motion...

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. BR Hudda
  • Q - What causes purple blackish discoloration of skin in lower legs?

  • Q - What causes severe hair loss in a person with thyroid disorder?

  • Q - What causes slightly elevated TSH levels with eosinophilia?

  • Q - What does frequent urinations and irregular heartbeats when under stress...

  • Q - What does the following stool test report suggest?

  • Q - Suggest treatment for arthritis and increase in ESR count

  • Q - Suggest treatment for slightly elevated triglyceride levels

  • Q - Suggest treatment for rash near the inner thighs

  • Q - What causes hot feeling in lower abdomen and acid like burning sensation?

  • Q - What causes frequent yawning and the need to take deep breaths?

backtotop2